BibTeX record journals/jacm/Reischuk80

download as .bib file

@article{DBLP:journals/jacm/Reischuk80,
  author    = {R{\"{u}}diger Reischuk},
  title     = {Improved Bounds on the Problem of Time-Space Trade-Off in the Pebble
               Game},
  journal   = {J. {ACM}},
  volume    = {27},
  number    = {4},
  pages     = {839--849},
  year      = {1980},
  url       = {http://doi.acm.org/10.1145/322217.322233},
  doi       = {10.1145/322217.322233},
  timestamp = {Thu, 20 Nov 2003 12:28:20 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/Reischuk80},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}